# SDR A6WA20121016557

- Difficulty date: October 6, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N454
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 21,720 hours, 20,938 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Mlg
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND OVERSIZE HOLES ON LOWER MLG TRUNNION FLANGE 1 LT & 1 RT DURING COLD WORKING PROCESS.  REPAIRED 2 EA OVER SIZE HOLES ON MLG TRUNNION FLANGES 1 LT & 1 RT IAW BOMBARDIER REO 601R-57-21-1767 REV -.
